de.mpg.escidoc.pubman.appbase.FacesBean
日本語
 
ヘルプ Guide ポリシー/免責事項 連絡先 ログイン
  詳細検索ブラウズ

アイテム詳細

登録内容を編集ファイル形式で保存
 
 
 
 
ダウンロード電子メール
  Algebraic polynomials and moments of stochastic integrals

Langovoy, M. (2011). Algebraic polynomials and moments of stochastic integrals. Statistics & Probability Letters, 81(6), 627-631. doi:10.1016/j.spl.2011.01.022.

Item is

基本情報

表示: 非表示:
アイテムのパーマリンク: http://hdl.handle.net/11858/00-001M-0000-0010-4CC9-5 版のパーマリンク: http://hdl.handle.net/11858/00-001M-0000-0010-4CCA-3
資料種別: 学術論文

ファイル

表示: ファイル

関連URL

表示:

作成者

表示:
非表示:
 作成者:
Langovoy, M.1, 著者              
所属:
1Dept. Empirical Inference, Max Planck Institute for Intelligent Systems, Max Planck Society, escidoc:1497647              

内容説明

表示:
非表示:
キーワード: MPI für Intelligente Systeme; Abt. Schölkopf;
 要旨: We propose an algebraic method for proving estimates on moments of stochastic integrals. The method uses qualitative properties of roots of algebraic polynomials from certain general classes. As an application, we give a new proof of a variation of the Burkholder–Davis–Gundy inequality for the case of stochastic integrals with respect to real locally square integrable martingales. Further possible applications and extensions of the method are outlined.

資料詳細

表示:
非表示:
言語:
 日付: 2011-06-01
 出版の状態: 紙媒体で出版済み
 ページ: -
 出版情報: -
 目次: -
 査読: -
 識別子(DOI, ISBNなど): eDoc: 596827
URI: http://www.kyb.tuebingen.mpg.de/
その他: Langovoy2011
DOI: 10.1016/j.spl.2011.01.022
 学位: -

関連イベント

表示:

訴訟

表示:

Project information

表示:

出版物 1

表示:
非表示:
出版物名: Statistics & Probability Letters
種別: 学術雑誌
 著者・編者:
所属:
出版社, 出版地: -
ページ: 4 巻号: 81 (6) 通巻号: - 開始・終了ページ: 627 - 631 識別子(ISBN, ISSN, DOIなど): -